diabetes-icon
Thyroid related
I've thyroid problem. I was using Thyroxin sodium 75mg. Recently I had test of TSH and T4 here are results (PFA) Looks like TSH is more. Could you please suggest do I need to increase the dosage to 100mg or could you please suggest? PFA of rest report. Age: 27 F Weight: 52 Thanks,
44 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Anil Kumar Jain
General Physician 5 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹200 for 24 hrs

Hello there.  I can understand your concern.  Do younhave any otger symptoms like irregular menses? Are you pregnant or anything. Sometimes there can be some elevation in tsh in stressful states. Its normal. You can consult a general physician  in person for further evaluation and management.  Let him examine and decide if there needs to be any dose adjustment.  Best regards. Dr. Anil kumar jain. Bangalore.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.